advertisement
Question
Posted by: KARIEN | 2009/05/11

RETIN-A MIXED WITH OTHER CREAM

I MIX MY OWN SKIN CREAM WITH OILS AND USE AQUEOUS AS A BASE. I WAS THINKING TO ADD A TUBE OF RETIN-A TO IT BUT AM NOT SURE IF THE RETIN-A WILL STILL BE EFFECTIVE ? THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Karien, thank you for the question.

This is a difficult question to answer as some of the oils you may be using could have an effect on the Retin A, so my advice would be to use the 2 creams separately on the skin. One may consider combining only a small amount and monitor the changes visible on the skin with around 4 weeks use.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement